# SDR IPXA09M56864

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LOSS OF CAPT ASI (ERRONEOUS INFO) AFTER V1, PROBLEM INTERMITTENT.  FOUND ADC-1 PITOT PNEUMATIC QUICK-DISCONNECT NOT ATTACHED.  RECONNECTED PITOT LINE AND VERIFIED SECURE.  COMPLIED WITH AMM 34-16-01.  NO OTHER FAULTS NOTED.
